# SDR HEEA0015332

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Stuck
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NEEDLE STICKS ON TRIPLE TACHOMETER.
